Geometry of the Kepler system in coherent states approach
Annales de l'I.H.P. Physique théorique, Tome 59 (1993) no. 1, pp. 69-89.
@article{AIHPA_1993__59_1_69_0,
     author = {Horowski, Maciej and Odzijewicz, Anatol},
     title = {Geometry of the Kepler system in coherent states approach},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {69--89},
     publisher = {Gauthier-Villars},
     volume = {59},
     number = {1},
     year = {1993},
     zbl = {0790.58021},
     mrnumber = {1244182},
     language = {en},
     url = {www.numdam.org/item/AIHPA_1993__59_1_69_0/}
}
Horowski, Maciej; Odzijewicz, Anatol. Geometry of the Kepler system in coherent states approach. Annales de l'I.H.P. Physique théorique, Tome 59 (1993) no. 1, pp. 69-89. http://www.numdam.org/item/AIHPA_1993__59_1_69_0/

[D] M.M. Dzhrbashyan, Integral Transforms and Representation of Functions in Complex Domain, Nauka, Moscow, 1966 (Russian).

[E] P. Ehrenfest, Zeits. f Physik., Vol. 45, 1927, p. 455. | JFM 53.0843.01

[G-H] P. Griffiths and J. Harris, Principles of Algebraic Geometry, New York, Wiley, 1978. | MR 507725 | Zbl 0408.14001

[K] B. Kostant, Quantization and Unitary Representations, Lecture Notes in Math., Vol. 170, pp. 87-208, Berlin, Heidelberg, New York, Springer, 1970. | MR 294568 | Zbl 0223.53028

[Ku] M. Kummer, Comm. Math. Phys., Vol. 84, 1982, pp. 133-152. | MR 660543 | Zbl 0496.70023

[M] J.K. Moser, Commun. Pure Apl. Math., Vol. 23, 1970, pp. 609-636. | MR 269931 | Zbl 0193.53803

[O1] A. Odzijewicz, Commun. Math. Phys., Vol. 114, 1988, pp. 577-597. | MR 929131 | Zbl 0645.53044

[O2] A. Odzijewicz, Commun. Math. Phys., Vol. 150, 1992, pp. 385-413. | MR 1194023 | Zbl 0768.58022

[P-S] J. Parker and C.R. Stroud, Jr. Phys. Rev. Lett., Vol. 56, 1986, pp. 716-719.

[R] J.H. Rawnsley, Quart. J. Math. Oxford, (2), Vol. 28, 1977, pp. 403-415. | MR 466649 | Zbl 0387.58002

[S] J.-M. Souriau, Symposia Mathematica XIV, Academic Press, 1974. | MR 391646

[Sch] E. Schrödinger, Naturwissenschaft, Vol. 14, 1926, pp. 664-666. | JFM 52.0967.01

[W] A. Weyl, Variétés Kählériennes, Actualités scientifiques et industrielles, 1267, Paris, 1968.

[We] R.O. Wells, Differential Analysis on Complex Manifolds, Prentice-Hall, Inc., 1973. | MR 515872 | Zbl 0262.32005

[Y-S] J.A. Yeazell and C.R. Stroud, Jr. Phys. Rev. A., Vol. 35, No. 7, pp. 2806-2809.